Skip to Main content Skip to Navigation

hal-00005783v1  Journal articles
Olivier GaretRégine Marchand. Competition between growths governed by Bernoulli Percolation
Markov Processes And Related Fields, Polymat Publishing Company, 2006, 12 (4), pp.695-734
hal-00000971v1  Journal articles
Olivier GaretRégine Marchand. Coexistence in two-type first-passage percolation models
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2005, 15, No. 1A, p. 298-330. ⟨10.1214/105051604000000503⟩
hal-00090053v3  Journal articles
Olivier Garet. Capacitive flows on a 2D random net
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2009, 19 (2), pp.641. ⟨10.1214/08-AAP556⟩
inria-00433825v1  Journal articles
François BaccelliBartlomiej BlaszczyszynMir Omid Haji Mirsadeghi. Optimal Paths on the Space-Time SINR Random Graph
Advances in Applied Probability, Applied Probability Trust, 2011, 43 (1), pp.131-150. ⟨10.1239/aap/1300198516⟩
hal-01967561v1  Conference papers
Stephane GaubertDaniel Jones. Tropical cellular automata : why urban fires propagate according to polyhedral balls
AUTOMATA 2018 - Cellular Automata and Discrete Complex Systems, 24th IFIP WG 1.5 International Workshop, Jun 2018, Ghent, Belgium
hal-00000300v1  Journal articles
Olivier GaretRégine Marchand. Asymptotic shape for the chemical distance and first-passage percolation in random environment
ESAIM: Probability and Statistics, EDP Sciences, 2004, 8, p. 169-199
hal-01159058v1  Journal articles
Jean-Baptiste GouéréRégine Marchand. Continuous first-passage percolation and continuous greedy paths model : linear growth
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2008, 18 (6), pp.2300-2319. ⟨10.1214/08-AAP52⟩
hal-00140502v1  Journal articles
David AldousMaxim Krikun. Percolating paths through random points
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2006, 1, pp.89--109. ⟨10.48550/arXiv.math/0509492⟩
hal-00090039v1  Journal articles
Olivier GaretRégine Marchand. First-passage competition with different speeds: positive density for both species is impossible
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (paper 70), p. 2118-2159
hal-00002875v3  Journal articles
Olivier GaretRégine Marchand. Large deviations for the chemical distance in supercritical Bernoulli percolation
Annals of Probability, Institute of Mathematical Statistics, 2007, 35 (3), pp.833-866. ⟨10.1214/009117906000000881⟩